{"id":7198121287,"title":"Calprofen 100 mg\/5 ml Oral Suspension Ibuprofen 3 Months to 12 Years Strawberry Flavour 100ml","handle":"calprofen-100-mg-5-ml-oral-suspension-ibuprofen-3-months-to-12-years-strawberry-flavour-100ml-3224839","description":"\u003c!-- TABS --\u003e\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\u003cp\u003e\u003c\/p\u003e\u003cp\u003eCalprofen 100 Mg\/5 Ml Oral Suspension Ibuprofen 100ml is an effective medication to treat and relieve the symptoms of cold and influenza, headache, earache, sore throat, post immunisation fever, teething and toothache, and minor aches and pains.\u003cbr\u003e\n\u003cbr\u003e\nCalprofen is a sugar-free oral suspension with strawberry flavour and is recommended for use for children between the age of 3 months and 12 years.\u003cbr\u003e\n\u003cbr\u003e\nIt contains Ibuprofen that is known to be non-steroidal anti-inflammatory drug used for treating and reducing pain caused by conditions like fever, cold, headache, teethe ache, muscle strain etc.\u003cbr\u003e\n\u003cbr\u003e\nEach 5ml of oral suspension contains 1mg Ibuprofen.\u003c\/p\u003e\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\u003c!-- \/TABS --\u003e","published_at":"2020-05-01T09:45:46+01:00","created_at":"2016-06-16T20:37:19+01:00","vendor":"Calprofen","type":"Baby Health","tags":["3 Months+","Brand_Calpol","Brand_Calprofen","Calprofen","Category_Baby Health","Category_Teething","Condition_Baby \u0026 Child","Condition_Teething","Format_Liquid","General Sales Line","Ibuprofen","Kids Health","Medicines","Postage_Packet","Teething"],"price":359,"price_min":359,"price_max":359,"available":true,"price_varies":false,"compare_at_price":0,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":22881247431,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"3224839","requires_shipping":true,"taxable":true,"featured_image":{"id":24844633287,"product_id":7198121287,"position":1,"created_at":"2017-02-08T04:35:02+00:00","updated_at":"2019-10-22T02:48:46+01:00","alt":"Calprofen","width":800,"height":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/54bbb3e0-78d0-4ae1-900f-2303cfdeb293.jpg?v=1571708926","variant_ids":[22881247431]},"available":true,"name":"Calprofen 100 mg\/5 ml Oral Suspension Ibuprofen 3 Months to 12 Years Strawberry Flavour 100ml","public_title":null,"options":["Default Title"],"price":359,"weight":208,"compare_at_price":0,"inventory_quantity":50,"inventory_management":"shopify","inventory_policy":"deny","barcode":"3574661385488","featured_media":{"alt":"Calprofen","id":118166421566,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/54bbb3e0-78d0-4ae1-900f-2303cfdeb293.jpg?v=1568836712"}}}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/54bbb3e0-78d0-4ae1-900f-2303cfdeb293.jpg?v=1571708926"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/54bbb3e0-78d0-4ae1-900f-2303cfdeb293.jpg?v=1571708926","options":["Title"],"media":[{"alt":"Calprofen","id":118166421566,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/54bbb3e0-78d0-4ae1-900f-2303cfdeb293.jpg?v=1568836712"},"aspect_ratio":1.0,"height":800,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/54bbb3e0-78d0-4ae1-900f-2303cfdeb293.jpg?v=1568836712","width":800}],"content":"\u003c!-- TABS --\u003e\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\u003cp\u003e\u003c\/p\u003e\u003cp\u003eCalprofen 100 Mg\/5 Ml Oral Suspension Ibuprofen 100ml is an effective medication to treat and relieve the symptoms of cold and influenza, headache, earache, sore throat, post immunisation fever, teething and toothache, and minor aches and pains.\u003cbr\u003e\n\u003cbr\u003e\nCalprofen is a sugar-free oral suspension with strawberry flavour and is recommended for use for children between the age of 3 months and 12 years.\u003cbr\u003e\n\u003cbr\u003e\nIt contains Ibuprofen that is known to be non-steroidal anti-inflammatory drug used for treating and reducing pain caused by conditions like fever, cold, headache, teethe ache, muscle strain etc.\u003cbr\u003e\n\u003cbr\u003e\nEach 5ml of oral suspension contains 1mg Ibuprofen.\u003c\/p\u003e\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\u003c!-- \/TABS --\u003e"}

Calprofen 100 mg/5 ml Oral Suspension Ibuprofen 3 Months to 12 Years Strawberry Flavour 100ml

Product Description
£3.59
Maximum quantity available reached.
Item Number: 3224839
Brand: Calprofen
  • Please note, due to the COVID-19 outbreak, all available items are subject to up to 1 week despatch delay additional to shipping timescales

  • Standard UK Delivery (3-5 Days) - £2.99
  • Express UK Delivery (1-3 Days) - £3.59
  • International Delivery - Calculated at checkout.
  • Order today with Royal Mail Tracked post, estimated 🇬🇧 delivery between:

and

Calprofen 100 Mg/5 Ml Oral Suspension Ibuprofen 100ml is an effective medication to treat and relieve the symptoms of cold and influenza, headache, earache, sore throat, post immunisation fever, teething and toothache, and minor aches and pains.

Calprofen is a sugar-free oral suspension with strawberry flavour and is recommended for use for children between the age of 3 months and 12 years.

It contains Ibuprofen that is known to be non-steroidal anti-inflammatory drug used for treating and reducing pain caused by conditions like fever, cold, headache, teethe ache, muscle strain etc.

Each 5ml of oral suspension contains 1mg Ibuprofen.

1